# SDR SWAA2024070809479

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 41,540 hours, 25,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN MISSING @ RH EMERGENCY EXIT ROW.<[01] REPLACED EMERGENCY EXIT SIGN LENS @ RH EMERGENCY EXIT ROW. REF AMM 33-51-01.
